urologist-icon
Sexual disorder
From the last three days i am feeling loss of sexual desire and because of this my penis is not erecting at all.I am wondering why this is happening to me.The recent medication i am using is zimig 1% for appling on my upper thighs near my genitals and an ayurvedic jadi booti something i am applying on my head for the last 4 days for hair loss control.
44 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

there are many causes for decreased libido...they may be physical or psychological...physical causes may be due to hypogonadism resulting in low testosterone,certain prescribed medications, alcohol, smoking...for physical causes you need to consult physician or endocrinologist for detailed examination and evaluation with relevant investigations... If its psychological Consult nearest psychiatrist they will do the needful
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO